# SDR MASA2014010120831

- Difficulty date: January 1, 2014
- Submitted: January 1, 2014
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 24,609 hours, 20,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER CAUSED BY GPU.  RESET CIRCUIT BREAKER, OPS NORMAL.
